RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 1, Pages 21–86 (Mi izv3366)  

This article is cited in 52 scientific papers (total in 54 papers)

Small denominators. I. Mapping the circle onto itself

V. I. Arnol'd


Full text: PDF file (5650 kB)

Bibliographic databases:
Received: 17.09.1959

Citation: V. I. Arnol'd, “Small denominators. I. Mapping the circle onto itself”, Izv. Akad. Nauk SSSR Ser. Mat., 25:1 (1961), 21–86

Citation in format AMSBIB
\Bibitem{Arn61}
\by V.~I.~Arnol'd
\paper Small denominators. I. Mapping the circle onto itself
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 1
\pages 21--86
\mathnet{http://mi.mathnet.ru/izv3366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=140699}
\zmath{https://zbmath.org/?q=an:0152.41905}


Linking options:
  • http://mi.mathnet.ru/eng/izv3366
  • http://mi.mathnet.ru/eng/izv/v25/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. A. Dezin, “Operators involving a first derivative with respect to time and nonlocal boundary conditions”, Math. USSR-Izv., 1:1 (1967), 57–79  mathnet  crossref  mathscinet  zmath
    2. V. I. Arnol'd, “Singularinies of smooth mappings”, Russian Math. Surveys, 23:1 (1968), 1–43  mathnet  crossref  mathscinet  zmath
    3. Yu. K. Mozer, “Bystro skhodyaschiisya metod iteratsii i nelineinye differentsialnye uravneniya”, UMN, 23:4(142) (1968), 179–238  mathnet  mathscinet
    4. Yu. K. Mozer, “O razlozhenii uslovno-periodicheskikh dvizhenii v skhodyaschiesya stepennye ryady”, UMN, 24:2(146) (1969), 165–211  mathnet  mathscinet
    5. A. M. Samoilenko, “Preservation of an invariant torus under perturbation”, Math. USSR-Izv., 4:6 (1970), 1225–1249  mathnet  crossref  mathscinet  zmath
    6. V. F. Lazutkin, T. F. Pankratova, “Normal forms and versal deformations for Hill's equation”, Funct. Anal. Appl., 9:4 (1975), 306–311  mathnet  crossref  mathscinet  zmath
    7. Yu. S. Il'yashenko, “Analytic unsolvability of the stability problem and the problem of topological classification of the singular points of analytic systems of differential equations”, Math. USSR-Sb., 28:2 (1976), 140–152  mathnet  crossref  mathscinet  zmath  isi
    8. E. D. Belokolos, “Quantum particle in a one-dimensional deformed lattice. Dependence of the energy on the quasimomentum”, Theoret. and Math. Phys., 26:1 (1976), 21–25  mathnet  crossref  mathscinet
    9. V. I. Arnol'd, “Bifurcations of invariant manifolds of differential equations and normal forms in neighborhoods of elliptic curves”, Funct. Anal. Appl., 10:4 (1976), 249–259  mathnet  crossref  mathscinet  zmath
    10. N. N. Nekhoroshev, “An exponential estimate of the time of stability of nearly-integrable Hamiltonian systems”, Russian Math. Surveys, 32:6 (1977), 1–65  mathnet  crossref  mathscinet  zmath
    11. V. I. Arnol'd, “Remarks on the perturbation theory for problems of Mathieu type”, Russian Math. Surveys, 38:4 (1983), 215–233  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. S. Kh. Aranson, V. Z. Grines, “Topological classification of flows on closed two-dimensional manifolds”, Russian Math. Surveys, 41:1 (1986), 183–208  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. D. A. Tarkhov, “On an almost periodic perturbation on an infinite-dimensional torus”, Math. USSR-Izv., 28:3 (1987), 609–623  mathnet  crossref  mathscinet  zmath
    14. Ya. G. Sinai, K. M. Khanin, “Smoothness of conjugacies of diffeomorphisms of the circle with rotations”, Russian Math. Surveys, 44:1 (1989), 69–99  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. L. D. Pustyl'nikov, “A new mechanism of particle acceleration and rotation numbers”, Theoret. and Math. Phys., 82:2 (1990), 180–187  mathnet  crossref  mathscinet  isi
    16. E. G. Rosales, “Growth of periodic orbits of dynamical systems”, Funct. Anal. Appl., 25:4 (1991), 254–262  mathnet  crossref  mathscinet  zmath  isi
    17. O. G. Galkin, “Phase-Locking for Mathieu-Type Torus Maps”, Funct. Anal. Appl., 27:1 (1993), 1–9  mathnet  crossref  mathscinet  zmath  isi
    18. A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Russian Math. Surveys, 49:5 (1994), 109–154  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    19. L. D. Pustyl'nikov, “Poincaré models, rigorous justification of the second element of thermodynamics on the basis of mechanics, and the Fermi acceleration mechanism”, Russian Math. Surveys, 50:1 (1995), 145–189  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    20. A. I. Veitsblit, “Renormalization of Diffeomorphisms of the Circle and Scaling of “Arnold Tongues””, Funct. Anal. Appl., 29:3 (1995), 194–196  mathnet  crossref  mathscinet  zmath  isi
    21. L. A. Beklaryan, “On the classification of groups of orientation-preserving homeomorphisms of $\mathbb R$. I. Invariant measures”, Sb. Math., 187:3 (1996), 335–364  mathnet  crossref  crossref  mathscinet  zmath  isi
    22. V. Y. Kaloshin, “Prevalence in the Space of Finitely Smooth Maps”, Funct. Anal. Appl., 31:2 (1997), 95–99  mathnet  crossref  crossref  mathscinet  zmath  isi
    23. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    24. A. A. Dzhalilov, K. M. Khanin, “On an Invariant Measure for Homeomorphisms of a Circle with a Point of Break”, Funct. Anal. Appl., 32:3 (1998), 153–161  mathnet  crossref  crossref  mathscinet  zmath  isi
    25. A. A. Dzhalilov, “Piecewise smoothness of conjugate homeomorphisms of a circle with corners”, Theoret. and Math. Phys., 120:2 (1999), 961–972  mathnet  crossref  crossref  mathscinet  zmath  isi
    26. V. A. Zaitseva, V. V. Kruglov, A. G. Sergeev, M. S. Strigunova, K. A. Trushkin, “Remarks on the Loop Groups of Compact Lie Groups and the Diffeomorphism Group of the Circle”, Proc. Steklov Inst. Math., 224 (1999), 124–136  mathnet  mathscinet  zmath
    27. Yu. S. Ilyashenko, V. S. Moldavskii, “Morse–Smale circle diffeomorphisms and moduli of elliptic curves”, Mosc. Math. J., 3:2 (2003), 531–540  mathnet  mathscinet  zmath  elib
    28. A. Yu. Teplinskii, K. M. Khanin, “Rigidity for circle diffeomorphisms with singularities”, Russian Math. Surveys, 59:2 (2004), 329–353  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    29. L. A. Beklaryan, “Groups of homeomorphisms of the line and the circle. Topological characteristics and metric invariants”, Russian Math. Surveys, 59:4 (2004), 599–660  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    30. Ch. Bonatti, V. Z. Grines, O. V. Pochinka, “Classification of Morse–Smale Diffeomorphisms with a Finite Set of Heteroclinic Orbits on 3-Manifolds”, Proc. Steklov Inst. Math., 250 (2005), 1–46  mathnet  mathscinet  zmath
    31. V. P. Burskii, A. S. Zhedanov, “Boundary value problems for string equation, Poncelet problem, and Pell–Abel equation: links and relations”, Journal of Mathematical Sciences, 149:5 (2008), 1483–1487  mathnet  crossref  mathscinet
    32. V. A. Kleptsyn, A. Navas, “A Denjoy Type Theorem for Commuting Circle Diffeomorphisms with Derivatives Having Different Hölder Differentiability Classes”, Mosc. Math. J., 8:3 (2008), 477–492  mathnet  mathscinet  zmath
    33. V. M. Kaplitskiǐ, “Asymptotics of the distribution of eigenvalues of a selfadjoint second order hyperbolic differential operator on the two-dimensional torus”, Siberian Math. J., 51:5 (2010), 830–846  mathnet  crossref  mathscinet  isi  elib
    34. A. A. Dzhalilov, D. Mayer, U. A. Safarov, “Piecewise-smooth circle homeomorphisms with several break points”, Izv. Math., 76:1 (2012), 94–112  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    35. I. V. Volovich, V. Zh. Sakbaev, “Universal boundary value problem for equations of mathematical physics”, Proc. Steklov Inst. Math., 285 (2014), 56–80  mathnet  crossref  crossref  isi  elib  elib
    36. V. M. Kaplitskii, “A differential equation for Lerch's transcendent and associated symmetric operators in Hilbert space”, Sb. Math., 205:8 (2014), 1080–1106  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    37. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    38. Begmatov A., Dzhalilov A., Mayer D., “Renormalizations of Circle Hoemomorphisms With a Single Break Point”, Discret. Contin. Dyn. Syst., 34:11 (2014), 4487–4513  crossref  isi
    39. Akhatkulov S., Noorani Mohd Salmi Md, Akhadkulov H., “On Conjugacies of Circle Maps With Singular Points”, Statistics and Operational Research International Conference, AIP Conference Proceedings, 1613, eds. Shitan M., Lee L., Eshkuvatov Z., Amer Inst Physics, 2014, 266–274  crossref  isi
    40. Akhatkulov S., Noorani Mohd Salmi Md, Dzhalilov A., Akhadkulov H., “On Quasi-Symmetry of Conjugacies Between Critical Circle Maps With Break Points”, Proceedings of the 3rd International Conference on Mathematical Sciences, AIP Conference Proceedings, 1602, eds. Zin W., DzulKifli S., Razak F., Ishak A., Amer Inst Physics, 2014, 744–748  crossref  isi
    41. Abed Bounemoura, “A KAM theorem through Dirichlet's box and Khintchine's transference principles”, Mosc. Math. J., 14:4 (2014), 697–709  mathnet  mathscinet
    42. Mikhail B. Sevryuk, “Translation of the V. I. Arnold Paper “From Superpositions to KAM Theory” (Vladimir Igorevich Arnold. Selected60, Moscow: PHASIS, 1997, pp. 727740)”, Regul. Chaotic Dyn., 19:6 (2014), 734–744  mathnet  crossref  mathscinet  zmath
    43. K. B. Sabitov, “The Dirichlet Problem for Higher-Order Partial Differential Equations”, Math. Notes, 97:2 (2015), 255–267  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    44. Akhadkulov H., Noorani Mohd Salmi Md, “On Conjugations of P-Homeomorphisms”, Indag. Math.-New Ser., 26:1 (2015), 280–292  isi
    45. A. A. Gimaltdinova, “Zadacha Dirikhle dlya uravneniya smeshannogo tipa s dvumya liniyami perekhoda v pryamougolnoi oblasti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 634–649  mathnet  crossref  zmath  elib
    46. Dzhalilov A., Mayer D., Safarov U., “on the Conjugation of Piecewise Smooth Circle Homeomorphisms With a Finite Number of Break Points”, Nonlinearity, 28:7 (2015), 2441–2459  crossref  isi
    47. Akhatkulov S., Noorani Mohd. Salmi Md., Akhadkulov H., “On the invariant measure of a piecewise-smooth circle homeomorphism of Zygmund class”, J. Nonlinear Sci. Appl., 10:1 (2017), 48–59  crossref  isi
    48. Konstantin Khanin, Saša Kocić, “On the smoothness of the conjugacy between circle maps with a break”, Proc. Steklov Inst. Math., 297 (2017), 200–207  mathnet  crossref  crossref  mathscinet  isi  elib
    49. Yu. K. Sabitova, “The Dirichlet problem for telegraph equation in a rectangular domain”, Russian Math. (Iz. VUZ), 61:12 (2017), 39–48  mathnet  crossref  isi
    50. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “The HessAppelrot case and quantization of the rotation number”, Regular and Chaotic Dynamics, 22:2 (2017), 180–196  mathnet  crossref  crossref  mathscinet  elib
    51. K. B. Sabitov, R. M. Safina, “The first boundary-value problem for an equation of mixed type with a singular coefficient”, Izv. Math., 82:2 (2018), 318–350  mathnet  crossref  crossref  adsnasa  isi  elib
    52. Akhatkulov S., Noorani Mohd Salmi Md, “On the Singularity of the Conjugation Between Piecewise-Smooth Circle Homeomorphisms”, Bull. Malays. Math. Sci. Soc., 41:3 (2018), 1607–1622  crossref  isi
    53. Dzhalilov A., Jalilov A., Mayer D., “A Remark on Denjoy'S Inequality For Pl Circle Homeomorphisms With Two Break Points”, J. Math. Anal. Appl., 458:1 (2018), 508–520  crossref  isi
    54. S. N. Sidorov, “Inverse problems for a degenerate mixed parabolic-hyperbolic equation on finding time-depending factors in right hand sides”, Ufa Math. J., 11:1 (2019), 75–89  mathnet  crossref  isi
  •    .
    Number of views:
    This page:1699
    Full text:753
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019